# SDR ASOA02240

- Difficulty date: April 18, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4314 - DURING DESCENT INTO ATL, THE CAPTAIN REPORTED AN ELECTRIC SMOKE WARNING AND THE SMELL OF ELECTRICAL SMOKE IN THE COCKPIT.  THE FLIGHT ATTENDANT ALSO REPORTED A SMOKE SMELL IN THE CABIN.  THE CREW PERFORMED THE APPROPRIATE CHECKLISTS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE HANDLING BLEED VALVE (P/N 32897041) AND BOTH OF THE OVER TEMPERATURE SENSORS (P/N 6411343).  MAINTENANCE PERFORMED POWER RUNS ON THE AIRCRAFT FOR THE HMU WITH THE BLEEDS AND PACKS ON HIGH, AND NO SMOKE OR SMELL WAS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
